# SDR DHL9770116C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SURFACE CORROSION ON SKIN BS 740 STR 9 RIGHT.  FOUND CORROSION WAS BEYOND SRM LIMITS.  CUT OUT CORRODED AREA 4.125 BY 4.875 PER SRM 51-10-1 IN FORWARD PANEL AT STR 9RT.  INSTALLED EXTERNAL DOUBLER AT BS 740 STR 9RT AS PER SRM 53-30-3 FIG 3A.  DOUBLER SIZE 4.5 BY 5, N/R 3518.
